Skip to Content

Can Citalopram Hydrobromide safely be taken at the same time as Diazepam?

Responses (1)

Rajive Goel 26 Jun 2010

Needs to be monitored this is what it says after having it checked on the Interactions Checker:

Applies to: diazepam, citalopram

MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.

Read more: https://www.drugs.com/interactions-check.php?drug_list=679-0,862-0#ixzz0rxDqDGld

fatkat55 26 Jun 2010

Thanks for your response. I've since stopped taking both drugs, but I appreciate your comment. Thank you again.

Rajive Goel 27 Jun 2010

Most welcome, take care & be well, always!

lorraine weaver 26 May 2011

i do not understand the terms either under MONITOR or MANAGEMENT - could you explain in more simple (laymans) language?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions